Open Access
Translator Disclaimer
September 2007 Asymptotic Completeness for Relativistic Kinetic Equations with Short-range Interaction Forces
Seung-Yeal Ha, Yong Duck Kim, Ho Lee, Se Eun Noh
Methods Appl. Anal. 14(3): 251-262 (September 2007).

Abstract

We present an $L^1$-asymptotic completeness results for relativistic kinetic equations with short range interaction forces. We show that the uniform phase space-time bound for nonlinear terms to the relativistic nonlinear kinetic equations yields the asymptotic completeness of the relativistic kinetic equations. For this space-time bound, we employ dispersive estimates and explicit construction of a Lyapunov functional.

Citation

Download Citation

Seung-Yeal Ha. Yong Duck Kim. Ho Lee. Se Eun Noh. "Asymptotic Completeness for Relativistic Kinetic Equations with Short-range Interaction Forces." Methods Appl. Anal. 14 (3) 251 - 262, September 2007.

Information

Published: September 2007
First available in Project Euclid: 24 October 2008

zbMATH: 1163.35433
MathSciNet: MR2459827

Subjects:
Primary: 35L45
Secondary: 70K20, 70K40

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.14 • No. 3 • September 2007
Back to Top